Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical Testing of Series by Calculations to many Places of Decimals

Author: Jeffery Charles Percy Miller
Journal: Math. Comp. 1 (1944), 309-312
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    D. H. Lehmer, MTAC, p. 133-135. G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge, 1922, p. 228.

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society